# SDR AALA20100802TUL08

- Difficulty date: March 23, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 58,306 hours, 24,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE THE CATWALK AT DOOR INOPERATIVE.  REPLACED LAMP FOR AFT ASSOCIATED EMERGENCY LIGHTS.  OPS CHECKED NORMAL.
